MathSciNet Relay Station
MathSciNet bibliographic data
MR1860789 (2002f:34055) 34C05
Chavarriga, J.; Giné, J.; García, I. Isochronous centers of cubic systems with degenerate infinity. Differential Equations Dynam. Systems 7 (1999), no. 2, 221–238.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement